Group photo
Author:
MOM2ACAT's Photo MOM2ACAT SparkPoints: (0)
Fitness Minutes: (41,579)
Posts: 30,457
12/16/10 4:37 P

My SparkPage
Send Private Message
Reply
Had another follow up appointment with the gastro doctor today; he feels the Erthromycin is working, and I am tolerating it well,so he wants me to up the dose from twice per day to 4 times per day.


My name is Shari; I have been a Sparker since July 2006, I am now in hospice care for metastatic breast cancer, but I'm not letting cancer stop me from Sparking!

Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think.

A. A. Milne



 current weight: -1.8  under
5
2.5
0
-2.5
-5
MOM2ACAT's Photo MOM2ACAT SparkPoints: (0)
Fitness Minutes: (41,579)
Posts: 30,457
12/7/10 3:25 P

My SparkPage
Send Private Message
Reply
Thank you; so far I have been lucky and not had the vomiting.


My name is Shari; I have been a Sparker since July 2006, I am now in hospice care for metastatic breast cancer, but I'm not letting cancer stop me from Sparking!

Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think.

A. A. Milne



 current weight: -1.8  under
5
2.5
0
-2.5
-5
LUCKY-13's Photo LUCKY-13 Posts: 11,837
12/6/10 6:36 P

Send Private Message
Reply
It's been a while since I was on it, so I don't remember how long it took before it kicked in.

I'd say if your doc said it'd take two weeks before you'll know if it's going to work for you or not, then it's probably going to be close to the two week mark. I definitely wouldn't eat something that you know you can't digest. Even when taking the EES, you may find that there are going to be certain foods that you won't be able to digest regardless of how much of whatever it is they try you on (EES, Azithromycin, domperidone, Reglan...).

The pain could be coming from the EES as that's one of the side effects, having it agitate your stomach muscles to hopefully help digestion start again. The medications that we try for GP all have the side effect of making the stomach muscles contract and hopefully enough to help your stomach digest the food instead of it fermenting. When your food ferments, or goes "sour," that's when you get sick and start vomiting.

Life's an adventure ... take it one step at a time and don't underestimate yourself! You're capable of more than you think you are! How do I know this? You're still here aren't you? That means you haven't given up!


 current weight: 208.0 
244
232.75
221.5
210.25
199
MOM2ACAT's Photo MOM2ACAT SparkPoints: (0)
Fitness Minutes: (41,579)
Posts: 30,457
12/6/10 5:48 P

My SparkPage
Send Private Message
Reply
I just started Erthromycin last Thursday; 250mg twice per day, 15 minutes before breakfast and dinner.
My doctor told me I would know in two weeks if it's working or not; so far I haven't noticed that it is. I just wondered if anyone else has taken this how long it took before you felt better.

I still have pain in my stomach, though I'm not sure if it's a side effect, or the fact that my gastritis isn't healed yet. I also have acid reflux.

I just found out Thursday that I have GP, so I'm new to the whole dietary changes that come with it too.


My name is Shari; I have been a Sparker since July 2006, I am now in hospice care for metastatic breast cancer, but I'm not letting cancer stop me from Sparking!

Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think.

A. A. Milne



 current weight: -1.8  under
5
2.5
0
-2.5
-5
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Gastroparesis General Team Discussion Forum Posts

Topics:
Last Post:



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x26236x38327513

Review our Community Guidelines